# SDR SIMA201010304

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 18,195 hours, 15,941 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: 4620
- Condition: Jammed
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4620 DURING PREFLIGHT INSPECTION THE FLIGHT ATTENDANT COULD NOT ACCESS THE DOOR TO THE LAVATORY FIRE EXTINGUISHER AS THE DOOR WAS JAMMED.  LAVATORY SMOKE DETECTOR TEST PERFORMED AS REQUIRED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRE EXTINGUISHER TOILET PAPER DOOR ASSEMBLY IAW EMB 140 AMM25-40-01.  OPEN TEST GOOD, NO FURTHER DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
